On étudie les aspects quantitatifs et analytiques du procédé de renormalisation presque parabolique introduit par Inou et Shishikura en 2006. Ceci fournit des techniques pour étudier la dynamique de certaines applications holomorphes de la forme
We investigate the quantitative and analytic aspects of the near-parabolic renormalization scheme introduced by Inou and Shishikura in 2006. These provide techniques to study the dynamics of some holomorphic maps of the form
Keywords: Small divisors, Cremer fixed points, post-critical set, near-parabolic renormalization
Mot clés : Petits diviseurs, points fixes de Cremer, ensemble post-critique, renormalisation presque parabolique
@article{ASENS_2019__52_1_59_0, author = {Cheraghi, Davoud}, title = {Typical orbits of quadratic polynomials with a neutral fixed point: {Non-Brjuno} type}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {59--138}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 52}, number = {1}, year = {2019}, doi = {10.24033/asens.2384}, mrnumber = {3940907}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2384/} }
TY - JOUR AU - Cheraghi, Davoud TI - Typical orbits of quadratic polynomials with a neutral fixed point: Non-Brjuno type JO - Annales scientifiques de l'École Normale Supérieure PY - 2019 SP - 59 EP - 138 VL - 52 IS - 1 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2384/ DO - 10.24033/asens.2384 LA - en ID - ASENS_2019__52_1_59_0 ER -
%0 Journal Article %A Cheraghi, Davoud %T Typical orbits of quadratic polynomials with a neutral fixed point: Non-Brjuno type %J Annales scientifiques de l'École Normale Supérieure %D 2019 %P 59-138 %V 52 %N 1 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2384/ %R 10.24033/asens.2384 %G en %F ASENS_2019__52_1_59_0
Cheraghi, Davoud. Typical orbits of quadratic polynomials with a neutral fixed point: Non-Brjuno type. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 52 (2019) no. 1, pp. 59-138. doi : 10.24033/asens.2384. https://www.numdam.org/articles/10.24033/asens.2384/
Siegel disks with smooth boundaries, Acta Math., Volume 193 (2004), pp. 1-30 (ISSN: 0001-5962) | DOI | MR | Zbl
Statistical properties of quadratic polynomials with a neutral fixed point, J. Eur. Math. Soc., Volume 20 (2018), pp. 2005-2062 (ISSN: 1435-9855) | DOI | MR
Lebesgue measure of Feigenbaum Julia sets (preprint arXiv:1504.02986 ) | MR
The solar Julia sets of basic quadratic Cremer polynomials, Ergodic Theory Dynam. Systems, Volume 30 (2010), pp. 51-65 (ISSN: 0143-3857) | DOI | MR | Zbl
Upper bound for the size of quadratic Siegel disks, Invent. math., Volume 156 (2004), pp. 1-24 (ISSN: 0020-9910) | DOI | MR | Zbl
How regular can the boundary of a quadratic Siegel disk be?, Proc. Amer. Math. Soc., Volume 135 (2007), pp. 1073-1080 (ISSN: 0002-9939) | DOI | MR | Zbl
Quadratic Julia sets with positive area, Ann. of Math., Volume 176 (2012), pp. 673-746 (ISSN: 0003-486X) | DOI | MR | Zbl
Analytic form of differential equations. I, II, Trudy Moskov. Mat. Obšč., Volume 25 (1971) (ISSN: 0134-8663) | MR | Zbl
A proof of the Marmi-Moussa-Yoccoz conjecture for rotation numbers of high type, Invent. math., Volume 202 (2015), pp. 677-742 (ISSN: 0020-9910) | DOI | MR
Compensations in small divisor problems, Comm. Math. Phys., Volume 175 (1996), pp. 135-160 http://projecteuclid.org/euclid.cmp/1104275733 (ISSN: 0010-3616) | DOI | MR | Zbl
Relatively compact Siegel disks with non-locally connected boundaries, Math. Ann., Volume 349 (2011), pp. 529-542 (ISSN: 0025-5831) | DOI | MR | Zbl
Typical orbits of quadratic polynomials with a neutral fixed point: Brjuno type, Comm. Math. Phys., Volume 322 (2013), pp. 999-1035 (ISSN: 0010-3616) | DOI | MR
, Holomorphic dynamics and renormalization (Fields Inst. Commun.), Volume 53, Amer. Math. Soc., 2008, pp. 75-87 | MR | Zbl
Über die Häufigkeit der Nichtzentren, Math. Ann., Volume 115 (1938), pp. 573-580 (ISSN: 0025-5831) | DOI | JFM | MR | Zbl
Satellite renormalization of quadratic polynomials (preprint arXiv:1509.07843 )
Disques de Siegel et anneaux de Herman, Séminaire Bourbaki, vol. 1986/1987, exposé no 677, Astérisque, Volume 152-153 (1987), pp. 151-172 (ISSN: 0303-1179) | MR | Zbl
, Complex dynamical systems (Cincinnati, OH, 1994) (Proc. Sympos. Appl. Math.), Volume 49, Amer. Math. Soc., 1994, pp. 91-138 | DOI | MR | Zbl
, Grundl. math. Wiss., 259, Springer, 1983, 382 pages (ISBN: 0-387-90795-5) | MR | Zbl
Siegel discs, Herman rings and the Arnold family, Trans. Amer. Math. Soc., Volume 353 (2001), pp. 3661-3683 (ISSN: 0002-9947) | DOI | MR | Zbl
Dimension of the boundary of quasiconformal Siegel disks, Invent. math., Volume 148 (2002), pp. 465-493 (ISSN: 0020-9910) | DOI | MR | Zbl
Siegel disks with critical points in their boundaries, Duke Math. J., Volume 119 (2003), pp. 189-196 (ISSN: 0012-7094) | DOI | MR | Zbl
Are there critical points on the boundaries of singular domains?, Comm. Math. Phys., Volume 99 (1985), pp. 593-612 | DOI | MR | Zbl
Recent results and some open questions on Siegel's linearization theorem of germs of complex analytic diffeomorphisms of
The renormalization for parabolic fixed points and their perturbation (2006) (preprint https://www.math.kyoto-u.ac.jp/~mitsu/pararenorm/ )
Some typical properties of the dynamics of rational mappings, Uspekhi Mat. Nauk, Volume 38 (1983), pp. 197-198 (ISSN: 0042-1316) | MR | Zbl
Typical behavior of trajectories of the rational mapping of a sphere, Dokl. Akad. Nauk SSSR, Volume 268 (1983), pp. 29-32 (ISSN: 0002-3264) | MR | Zbl
Self-similarity of Siegel disks and Hausdorff dimension of Julia sets, Acta Math., Volume 180 (1998), pp. 247-292 (ISSN: 0001-5962) | DOI | MR | Zbl
On the dynamics of rational maps, Ann. Sci. École Norm. Sup., Volume 16 (1983), pp. 193-217 (ISSN: 0012-9593) | DOI | Numdam | MR | Zbl
Nevanlinna, Siegel, and Cremer, Indiana Univ. Math. J., Volume 53 (2004), pp. 755-763 (ISSN: 0022-2518) | DOI | MR | Zbl
A brief but historic article of Siegel, Notices Amer. Math. Soc., Volume 58 (2011), pp. 558-566 (ISSN: 0002-9920) | MR | Zbl
Sur les dynamiques holomorphes non linéarisables et une conjecture de V. I. Arnolʼd, Ann. Sci. École Norm. Sup., Volume 26 (1993), pp. 565-644 (ISSN: 0012-9593) | DOI | Numdam | MR | Zbl
Fixed points and circle maps, Acta Math., Volume 179 (1997), pp. 243-294 (ISSN: 0001-5962) | DOI | MR | Zbl
On the conformal mapping of curvilinear angles. The functional equation
On the Julia set of a typical quadratic polynomial with a Siegel disk, Ann. of Math., Volume 159 (2004), pp. 1-52 (ISSN: 0003-486X) | DOI | MR | Zbl
, The Mandelbrot set, theme and variations (London Math. Soc. Lecture Note Ser.), Volume 274, Cambridge Univ. Press, 2000, pp. 325-363 | DOI | MR | Zbl
The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets, Ann. of Math., Volume 147 (1998), pp. 225-267 (ISSN: 0003-486X) | DOI | MR | Zbl
Iteration of analytic functions, Ann. of Math., Volume 43 (1942), pp. 607-612 (ISSN: 0003-486X) | DOI | MR | Zbl
Conformal dynamical systems, Geometric dynamics (Rio de Janeiro, 1981) (Lecture Notes in Math.), Volume 1007, Springer (1983), pp. 725-752 | DOI | MR | Zbl
, Holomorphic dynamics and renormalization (Fields Inst. Commun.), Volume 53, Amer. Math. Soc., 2008, pp. 377-393 | MR | Zbl
Théorème de Siegel, nombres de Bruno et polynômes quadratiques, Astérisque, Volume 231 (1995), pp. 3-88 (ISSN: 0303-1179) | MR
On Siegel disks of a class of entire maps, Duke Math. J., Volume 152 (2010), pp. 481-532 (ISSN: 0012-7094) | DOI | MR | Zbl
All bounded type Siegel disks of rational maps are quasi-disks, Invent. math., Volume 185 (2011), pp. 421-466 (ISSN: 0020-9910) | DOI | MR | Zbl
Cité par Sources :